# SDR USAA2011080500018

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 54,147 hours, 20,133 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHX - FLT 1197 EN ROUTE PHL TO PHX.  OVEN AT G1A DEFECTIVE, STRONG ELECTRICAL SMELL WHEN ATTEMPTING USE.  MAINTENANCE ACTION WAS DEFERRED BY PLACING THE G1A GALLEY NR 1 OVEN ON MEL.  MAINTENANCE REMOVED AND REPLACED G1A OVEN.  OPS CHECK GOOD.
